# SDR REXA2024102801088

- Difficulty date: December 13, 2023
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 34,898 hours, 24,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670361411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENDEAVOR AIR EO# R53595 / SB670BA-53--061 FOUND CORRISION AT LH FS792.875 REPAIRED IAW MHIRJ REO 690-53-41-439 REV-- 12/22/2023.
